American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 7, Issue 5

Open AccessArticle
Analysis of Suspects of Terrorist Incidents by Unknown Perpetrator
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 161-166. DOI: 10.12691/ajams-7-5-1
Pub. Date: September 17, 2019Views: 4464Downloads: 3430
Open AccessArticle
Properties of a Certain Class of Meromorphic Analytic Functions Defined by a Linear Operator
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 167-170. DOI: 10.12691/ajams-7-5-2
Pub. Date: October 25, 2019Views: 1689Downloads: 1121
Open AccessArticle
Optimal Design of Step Stress Partially Accelerated Life Test under Progressive Type-II Censored Data with Random Removal for Inverse Lomax Distribution
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 171-177. DOI: 10.12691/ajams-7-5-3
Pub. Date: November 08, 2019Views: 1904Downloads: 1186
Open AccessArticle
Exponentiated Gumbel Exponential Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 178-186. DOI: 10.12691/ajams-7-5-4
Pub. Date: November 12, 2019Views: 2679Downloads: 2016
Open AccessArticle
An Application of Ergodic Markov Chain to the Process of Teaching Mathematics
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 187-190. DOI: 10.12691/ajams-7-5-5
Pub. Date: November 18, 2019Views: 2354Downloads: 1695